American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Uwe Einmahl and Deli Li. Characterization of LIL behavior in Banach space. Trans. Amer. Math. Soc. 360 (2008) 6677-6693. MR 2434306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] A. de Acosta. Moderate deviations and associated Laplace approximations for sums of independent random vectors . Trans. Amer. Math. Soc. 329 (1992) 357-375. MR 1046015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] S. J. Dilworth. Convergence of series of scalar- and vector-valued random variables and a subsequence principle in $L\sb 2$ . Trans. Amer. Math. Soc. 301 (1987) 375-384. MR 879579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michel Ledoux. The law of the iterated logarithm in uniformly convex Banach spaces . Trans. Amer. Math. Soc. 294 (1986) 351-365. MR 819953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Fumio Hiai. Convergence of conditional expectations and strong laws of large numbers for multivalued random variables . Trans. Amer. Math. Soc. 291 (1985) 613-627. MR 800254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Gregory Morrow and Walter Philipp. An almost sure invariance principle for Hilbert space valued martingales . Trans. Amer. Math. Soc. 273 (1982) 231-251. MR 664040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Michael B. Marcus and Walter Philipp. Almost sure invariance principles for sums of $B$-valued random variables with applications to random Fourier series and the empirical characteristic process . Trans. Amer. Math. Soc. 269 (1982) 67-90. MR 637029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Michael B. Marcus and Wojbor A. Woyczyński. Stable measures and central limit theorems in spaces of stable type . Trans. Amer. Math. Soc. 251 (1979) 71-102. MR 531970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Aloisio Araujo and Evarist Giné. On tails and domains of attraction of stable measures in Banach spaces . Trans. Amer. Math. Soc. 248 (1979) 105-119. MR 521695.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1